Hi, i have been taking 50mg of Amitriptyline for several years, and some time ago i started the process of discontinuing them. I went down from 50mg to 25mg, then from 25mg to 20mg, then from 20mg to 10mg, before stopping completely. This way the withdrawals weren't severe, but i did experience insomnia, mild pain, low mood & nausea for about 2 weeks. Was the Amitriptyline tapered from or not? Hopefully, the withdrawals won't last any longer than mine did??? However, it is important to report these symptoms to the patients doctor so he can assess how they are getting on and possibly use drug intervention if needed...
- Amitriptyline Information for Consumers
- Amitriptyline Information for Healthcare Professionals (includes dosage details)
- Side Effects of Amitriptyline (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 9 Sep 2011 • 1 answer
Updated 29 Sep 2009 • 1 answer
I have been taking tramadol - 3X 50 mgs a day for about 2 weeks - I stopped I had withdrawal. Help!?
Updated 5 Dec 2016 • 5 answers
Updated 24 Apr 2015 • 2 answers
Updated 19 Jan 2016 • 2 answers